# SDR CA971118010

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: A, E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH WHEN POWER WAS BEING REDUCED, A LOUD BANG WAS HEARD AND A FLASH OF LIGHT WAS SEEN FROM THE NR 2 ENGINE.  ALL ENGINE INDICATIONS WERE READING "0".  ENGINE WAS SECURED AND THE AIRCRAFT LANDED. PO-FLIGHT INSPECTION FOUND THE ACCESSORY GEARBOX AND THE REDUCTION GEARBOX SEIZED.  DEBRIS OF UNKNOWN ORIGIN WAS FOUND IN THE POWER TURBINE AND THE EXHAUST AREA.
